CSpace
Substructure preconditioners for nonconforming plate elements
Shi, ZC; Xie, ZH
1998-07-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume16Issue:4Pages:289-304
AbstractIn this paper, we consider the problem of solving finite element equations of biharmonic Dirichlet problems. We divide the given domain into non-overlapping subdomains, construct a preconditioner for Morley element by substructuring on the basis of a function decomposition for discrete biharmonic functions. The function decomposition is introduced by partitioning these finite element functions into the low and high frequency components through the intergrid transfer operators between coarse mesh and fine mesh, and the conforming interpolation operators. The method leads to a preconditioned system with the condition number bounded by C(1 + log(2) H/h) in the case with interior cross points, and by C in the case without interior cross points, where H is the subdomain size and h is the mesh size. These techniques are applicable to other nonconforming elements and are well suited to a parallel computation.
Keywordsubstructure preconditioner biharmonic equation nonconforming plate element
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000075469400001
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13455
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, ICMSEC, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
2.Chinese Acad Sci, Inst Atmospher Phys, LASG, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Shi, ZC,Xie, ZH. Substructure preconditioners for nonconforming plate elements[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1998,16(4):289-304.
APA Shi, ZC,&Xie, ZH.(1998).Substructure preconditioners for nonconforming plate elements.JOURNAL OF COMPUTATIONAL MATHEMATICS,16(4),289-304.
MLA Shi, ZC,et al."Substructure preconditioners for nonconforming plate elements".JOURNAL OF COMPUTATIONAL MATHEMATICS 16.4(1998):289-304.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, ZC]'s Articles
[Xie, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, ZC]'s Articles
[Xie, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, ZC]'s Articles
[Xie, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.